# SDR TSAA9521205

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL IN CABIN COMING FROM GASPERS.  DEFERRED GASPER FAN IAW MEL 21-24.  AIRCRAFT PLACARDED.  REPLACED GASPER FAN.  PLACARD REMOVED.  AIRCRAFT RETURNED TO SERVICE.  (M)
